Hi I’m 47and feel like 97! I’m new on here and probably doing it all wrong!
I had my last Herception in February 2015. During my treatment I started having stiff joints which I was warned about. But, my legs was the worst affected, they have not gotten any easier and it is a constant battle day to day, I really don’t know what to do any more, I speak to my GP at least once a week I have been on all sorts of medication included pain patches. I have had lots of x-rays there seems to be nothing I can do or anything the doctors can do. I have even done some meditating which I do think calms me down but only during it!
Can anyone please help me or at least let me know I’m not on my own!
I’m rubbish with technology and research!
Please help x
I am sorry you are going through this pain and I am sure some of our users will be along to support soon.
Please do call our helpline at 0808 800 6000 who will be able to talk to you about Herceptin and offer a friendly ear. The opening hours are below.
Late opening Wednesday 9am-7pm,
I am wondering whether you also had chemo as part of your treatment. Like you I had herceptin (just had my last dose!) but also had docetaxel as part of my chemotherapy treatment. I started with pain and weakness in my legs when I was having chemotherapy (docetaxel) and herceptin at the same time. It continued to worsen after completing my chemo (June 2015). I am currently still on crutches but have seen some improvement in pain and weakness with exercise and strong pain killers. I am 43 (diagnosed when I was 41) and I feel pretty ancient. After lots of xrays and scans I recently saw a neurologist who has diagnosed me with motor neuropathy which he believes is due to the docetaxel rather than herceptin. Basically the treatment has damaged the nerves in my joints that control my muscles. But I do understand that docetaxel can also damage the muscles themselves and the joints as a whole. You are certainly not alone and since suffering myself I have met others similarly affected. Keep on pushing for help and diagnosis to improve and manage your pain. All the best.
Love Amero xxx
I am really, really sorry to read about your ongoing problems. I am on FECT but have yet to start T, when I will also be given herceptin. My understanding is that this is the best way forward for treatment for my cancer but reading these posts I’m wondering whether I should stick with FEC. The idea of being in crutches and in pain for years is awful. Do you feel it was worth it?
my knees are getting stiffer by the day and I have six more herceptin jabs to go
Hi Tracey i no the feelin of bein 90 am 52 and am on herception till next january and my joints ache every day esp my knees ,back and shoulders. Ive seen older people who lok so much fitter than me which is really depressing as i use to b so much more active xx
I’m in my first Herceptim with t. Even with sleepers, I cannot sleep and the pain is constant. At least I’m not being sick. Feel very sorry for myself although glad it’s not me on my way out! Hold in there x